Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Weight increasing due to thyroid problem. How to reduce it? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:Good morning
Doctor:Please proceed with your query
User:hai doctor i have thyorid problem
Doctor:Sorry to hear that
Doctor:Please proceed
User:i got that problem for more than three years
User:my weight is gaining like anything i want to reduce it
Doctor:Are you taking thyroid medications?
User:i was 49 but now 69 and also pcod problem
Doctor:What is your age now?
Doctor:and height?
User:28 doctor
Doctor:Are you taking medications for PCOD and the thyroid dysfunction?
User:feeling tired and often use to get headache
User:taking tablet for thyorid 100 mg thyrnorm alone
Doctor:Any other medications for PCOD?
User:for past one week i am taking tablet
Doctor:You mean to say you have just started the treatment?
User:for pcod alone dr but for thyorid taking tablet for 3 years
Doctor:When was the last time you checked your thyroid status?
User:two months before i was normal but asked to continue the tablet
Doctor:When was the last thyroid function tested?
User:blood test tsh
User:taken scan for pcod also
Doctor:You have to do lifestyle changes to decrease the weight
Doctor:Continue the medicines
User:i dont know much about the report details
Doctor:Do regular work outs
Doctor:Go on a healthydiet
Doctor:You can surely reduce the weight
User:what are the things to be done
Doctor:Exercise daily
Doctor:Aerobic exercises
User:is there any tablet or diet plan to reduce
Doctor:You can go for a diet plan
User:i joined i gym but i cant ablle to go regulary
Doctor:Would you like a dietitian consultation from us?
User:can i
Doctor:you can
Doctor:Please confirm your contact number
Doctor:We shall guide you further on that
Doctor:We shall call you soon
Doctor:Do you have any more queries to discuss here?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor